# SDR DL73S030920

- Difficulty date: October 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 43,076 hours, 34,051 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65445616
- Part serial: 3228A
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A-SYSTEM HYD PRESSURE AND QTY WHILE PASSING THROUGH 18,500.  FOUND NR 3 SPOILER ACTUATOR LEAKING.  REPLACED SAME.
